# SDR IPXA2021022466070

- Difficulty date: February 23, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 63,854 hours, 21,571 cycles
- System (JASC): 5270 · Door Warning System
- Part: Annunciator
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR LIGHT ANNUNCIATOR REMAINS ILLUMINATED. DEFERRED PER MEL 52-71-1-1. VERIFIED DOOR CLOSED AND LOCKEDFOUND DOOR CLOSED SENSOR S194 BRACKET BENT. REPLACED BRACKET REF AMM 52-71-01 VERIFIED SENSOR CLEARANCE CORRECT. ALSO FOUND EXT HANDLE CAPTURE SYS EXT LOCK WORN & BINDING. REPLACED SAME AND CHECKED ADJUST PER AMM 52-12-00 D (3) OPERATED DOOR AND TESTED IND REF 52-71-00. OPS CKS NORMAL. THIS CLEARS M736591.
